# SDR REXA2012112801717

- Difficulty date: November 28, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 23,714 hours, 21,432 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT ON FLIGHT 3613 (DTW - GRB), RECEIVED FLAPS FAILED AT 30 DEGREES WHEN SELECTING FLAPS FROM 30 DEGREES TO 45 DEGRESS AT 165 KTS APPROXIMATELY 55 MINUTES INTO THE FLIGHT.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 43 IAW AD2009-06-12, PARAGRAPH (H)(6)(I), AMOC DATED APRIL 19, 2012, AND PA AD27-052H. FLAPS OPC GOOD IAW AMM 27-50-00. THIS CLEARS DM 75681, PLACARD REMOVED.
